# SDR P4YA2012103100001

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N956BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC864B
- Aircraft time: 16,650 hours, 20,549 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GENERATOR  FAILED ANNUNCIATOR ILLUMINATED.  SWAPPED GENERATOR CONTROL UNITS FOR TROUBLESHOOTING, GROUND RUNS CHECKED GOOD.
